# SDR CA010213016

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120ER
- Aircraft time: 14,357 hours
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 12036136601
- Condition: Cracked
- Location: Mlg Door
- Part time: 4,953 hours, 4,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT MLG OUTBOARD AFT DOOR AFT HINGE ASSY FOUND BROKEN DURING LINE CHECK. HINGE FITTING IS ALUMINIUM ALLOY CASTING WHICH ALSO CONNECT TO MLG BY PUSH PULL ROD FOR DOOR CLOSURE AFTER RETRACTION. EVIDENCE OF EXISTING C RACK ABOUT 0.75 INCH LONG FOUND ON BROKEN FITTING. CRACK COULD NOT BE SEEN DURING NORMAL VISUAL INSP OF FITTING. SINCE SECTION OF FITTING IS BETWEEN 2 ATTACHMENT ANGLES, FATIGUE CRACKING & SUBSEQUENT FAILURE OF THIS FITTING IS PROBABLY CAUSED BY STRESS DUE TO IMPROPER RIGGING OF DOOR. IS KNOWN PROBLEM ON TYPE OF A/C,&2ND OCCURRENCE ON A/C. 1ST ONE AT 9394.4 HRS&8073 CYCLES. SCHED REPETITIVE INSP OF FITTING SHOULD BE CONSIDERED FOR EARLY DETEC
